Olga Rozanova
Olga Rozanova
Adresse e-mail validée de mech.math.msu.su
Citée par
Citée par
Dynamics of the Eigen and the Crow-Kimura models for molecular evolution
DB Saakian, O Rozanova, A Akmetzhanov
Physical Review E 78 (4), 041908, 2008
Blow-up of smooth highly decreasing at infinity solutions to the compressible Navier–Stokes equations
O Rozanova
Journal of Differential Equations 245 (7), 1762-1774, 2008
Blow up of smooth solutions to the compressible Navier-Stokes equations with the data highly decreasing at infinity
O Rozanova
J. Differ. Eqs 245, 1762-1774, 2008
Mass, momentum and energy conservation laws in zero-pressure gas dynamics and δ-shocks: II
B Nilsson, OS Rozanova, VM Shelkovich
Applicable Analysis 90 (5), 831-842, 2011
Typhoon eye trajectory based on a mathematical model: Comparing with observational data
OS Rozanova, JL Yu, CK Hu
Nonlinear Analysis: Real World Applications 11 (3), 1847-1861, 2010
Blow up of smooth solutions to the barotropic compressible magnetohydrodynamic equations with finite mass and energy
O Rozanova
arXiv preprint arXiv:0811.4359, 2008
Suppression of unbounded gradients in an SDE associated with the Burgers equation
S Albeverio, O Rozanova
Proceedings of the American Mathematical Society 138 (1), 241-251, 2010
Hydrodynamic approach to constructing solutions of the nonlinear Schrödinger equation in the critical case
O Rozanova
Proceedings of the American Mathematical Society 133 (8), 2347-2358, 2005
The non-viscous Burgers equation associated with random position in coordinate space: a threshold for blow up behaviour
S Albeverio, O Rozanova
Mathematical Models and Methods in Applied Sciences 19 (05), 749-767, 2009
A probabilistic model associated with the pressureless gas dynamics
S Albeverio, A Korshunova, O Rozanova
Bulletin des Sciences Mathematiques 137 (7), 902-922, 2013
Nonexistence results for a compressible non-Newtonian fluid with magnetic effects in the whole space
O Rozanova
Journal of mathematical analysis and applications 371 (1), 190-194, 2010
On the position of a vortex in a two-dimensional model of atmosphere
OS Rozanova, JL Yu, CK Hu
Nonlinear Analysis: Real World Applications 13 (4), 1941-1954, 2012
Solutions with linear profile of velocity to the Euler equations in several dimensions
OS Rozanova
Hyperbolic problems: theory, numerics, applications, 861-870, 2003
On Systems of Nonlinear ODE Arising in Gas Dynamics: Application to Vortical Motion
OS Rozanova, MK Turzynski
International Conference on Differential & Difference Equations and …, 2017
Nonlinear stability of localized and non-localized vortices in rotating compressible media
OS Rozanova, MK Turzynsky
XVI International Conference on Hyperbolic Problems: Theory, Numerics …, 2016
Transport and concentration processes in the multidimensional zero-pressure gas dynamics model with the energy conservation law
S Albeverio, OS Rozanova, VM Shelkovich
arXiv preprint arXiv:1101.5815, 2011
Note on the typhoon eye trajectory
OS Rozanova
Regular and Chaotic Dynamics 9 (2), 129-142, 2004
Application of integral functionals to the study of the properties of solutions to the Euler equations on riemannian manifolds
OS Rozanova
Journal of Mathematical Sciences 117 (5), 4551-4584, 2003
Energy balance in a model of the dynamics of a two-dimensional baroclinic atmosphere
OS Rozanova
Izvestiya. Atmospheric and Oceanic Physics 34 (2), 168-175, 1998
Classes of smooth solutions to the multidimensional balance laws of gas dynamic type on the riemannian manifolds
OS Rozanova
arXiv preprint arXiv:1508.07893, 2015
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20